# SDR SWAA2019053133205

- Difficulty date: May 16, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERCOSTAL BAFFLE CORRODED AROUND FASTENER HOLES BETWEEN BS. 500 TO BS. 500A, LBL 21. R&R INTERCOSTAL (BAFFLE) IAW SRM & DWG.
